# SDR ASAA2012100192984

- Difficulty date: October 1, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 13,982 hours, 4,222 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED ON RECALL, EXTINGUISHED WITH MASTER CAUTION RESET INDICATION, FAILURE OF PRIMARY CONTROLLER.   PERFORMED BITE CHECK REF FIM TASK 21-53-00-810-810, CHECKED GOOD.
